# SDR USAASB00217

- Difficulty date: August 14, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE PORTABLE FORWARD EMERGENCY LIGHT INSIDE THE FLIGHT COMPARTMENT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY.  OPS CHECK NORMAL.  (M)
